Orthogonal decompositions of simple Lie algebras
Doklady Akademii Nauk, Tome 260 (1981) no. 3, pp. 526-530
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1981_260_3_a2,
author = {A. I. Kostrikin and I. A. Kostrikin and V. A. Ufnarovskii},
title = {Orthogonal decompositions of simple {Lie} algebras},
journal = {Doklady Akademii Nauk},
pages = {526--530},
year = {1981},
volume = {260},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1981_260_3_a2/}
}
A. I. Kostrikin; I. A. Kostrikin; V. A. Ufnarovskii. Orthogonal decompositions of simple Lie algebras. Doklady Akademii Nauk, Tome 260 (1981) no. 3, pp. 526-530. http://geodesic.mathdoc.fr/item/DAN_1981_260_3_a2/